Regularity and integrator properties of variation processes of two-parameter martingales with jumps
Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 536-565.
@article{SPS_1989__23__536_0,
     author = {Imkeller, Peter},
     title = {Regularity and integrator properties of variation processes of two-parameter martingales with jumps},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {536--565},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     zbl = {0731.60044},
     mrnumber = {1022937},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1989__23__536_0/}
}
TY  - JOUR
AU  - Imkeller, Peter
TI  - Regularity and integrator properties of variation processes of two-parameter martingales with jumps
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
DA  - 1989///
SP  - 536
EP  - 565
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__536_0/
UR  - https://zbmath.org/?q=an%3A0731.60044
UR  - https://www.ams.org/mathscinet-getitem?mr=1022937
LA  - fr
ID  - SPS_1989__23__536_0
ER  - 
Imkeller, Peter. Regularity and integrator properties of variation processes of two-parameter martingales with jumps. Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 536-565. http://www.numdam.org/item/SPS_1989__23__536_0/

[1] Bakry, D. (1981) Semimartingales à deux indices. Séminaire de probabilités XVI. Lecture Notes in Math. 920, 355-369. Springer, Berlin. | Numdam | MR 658697 | Zbl 0478.60053

[2] Bichteler, K. (1981). Stochastic integration and Lp-theory of semi-martingales. Ann. Probability 9, 49-89. | MR 606798 | Zbl 0458.60057

[3] Cairoli, R., Walsh, J.B. (1975). Stochastic integrals in the plane. Acta Math. 134, 111-183. | MR 420845 | Zbl 0334.60026

[4] Dellacherie, C., Meyer, P.A. (1980). Probabilités et potentiel. Ch. V-VIII. Hermann, Paris. | MR 566768 | Zbl 0464.60001

[5] Hürzeler, H. (1982). Quasimartingale und stochastische Integratoren mit halbgeordneten Indexmengen. Dissertation, ETH Zürich. | Zbl 0523.60042

[6] Imkeller, P. (1987). A class of two-parameter stochastic integrators. Preprint, Univ. München. | MR 1008229

[7] Imkeller, P. (1988). Two-parameter martingales and their quadratic variation. Lecture Notes in Math. 1308. Springer, Berlin. | MR 947545 | Zbl 0656.60056

[8] Imkeller. P. (1988). On inequalities for two-parameter martingales. Preprint, Univ. München. | MR 947545

[9] Merzbach, E. (1979). Processus stochastiques à indices partiellement ordonnés. Rapport interne 55. Ecole Polytechnique, Palaiseau.

[10] Mishura, Yu.S. (1984). On some properties of discontinuous two-parameter martingales. Theor. Probability and Math. Statist. 29, 87-100. | MR 727109

[11] Mishura, Yu.S. (1985). A generalized Ito formula for two-parameter martingales . I. Theor. Probability and Math. Statist. 30, 114-127. | MR 800837 | Zbl 0587.60038

[12] Nualart, D. (1984). On the quadratic variation of two-parameter continuous martingales. Ann. Probability 12, 445-457. | MR 735848 | Zbl 0538.60049

[13]Nualart, D. (1984). Une formule d'Ito pour les martingales continues à deux indices et quelques applications. Ann. Inst. Henri Poincaré 20, 251-275. | Numdam | MR 762858 | Zbl 0543.60062